MAUDE Adverse Event Report: DRIVE; TOILET SAFETY FRAME

DRIVE; TOILET SAFETY FRAME
Model Number RTL12000
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a toilet safety frame by an end user, who reported that "handles wobbled both left and right and he lost his grip on the handle and fell off the toilet and broke his hip and was in the hospital for 3 weeks." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
TOILET SAFETY FRAME
MDR Report Key15536006
Report Number2438477-2022-00089
Device Sequence Number5438741
Product Code ILS
UDI-Device Identifier00822383246482
UDI-Public00822383246482
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2022
Report Date (Section F) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRTL12000
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/07/2022
Event Location Home
Date Report to Manufacturer10/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight64 KG
Date Report Sent to FDA10/04/2022